Advertisement

Ukrainian Mathematical Journal

, Volume 71, Issue 2, pp 308–321 | Cite as

Approximating Characteristics of the Classes of Periodic Multivariate Functions in the Space B∞,1

  • A. S. RomanyukEmail author
  • V. S. Romanyuk
Article

We obtain the exact-order estimates of the Kolmogorov widths and entropy numbers for the classes \( {\mathbbm{W}}_{p,\alpha}^r \) and \( {\mathbbm{B}}_{p,\theta}^r \) in the norm of the space B∞,1.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    D. Ding, V. N. Temlyakov, and T. Ullrich, Hyperbolic Cross Approximation, Preprint arXiv: 1601.03978 v 3 [math. NA] 21 Apr. (2017).Google Scholar
  2. 2.
    V. S. Romanyuk, “Kolmogorov widths and entropy numbers in the Orlicz spaces with Luxembourg norm,” Ukr. Mat. Zh., 69, No. 5, 682–694 (2017); English translation: Ukr. Math. J., 69, No. 5, 796–810 (2017).Google Scholar
  3. 3.
    P. I. Lizorkin and S. M. Nikol’skii, “Spaces of functions of mixed smoothness from the decomposition point of view,” Tr. Mat. Inst. Akad. Nauk SSSR, 187, 143–161 (1989).Google Scholar
  4. 4.
    O. V. Besov, “Investigations of one family of function spaces in connection with embedding and extension theorems,” Tr. Mat. Inst. Akad. Nauk SSSR, 60, 42–61 (1961).Google Scholar
  5. 5.
    S. M. Nikol’skii, “Inequalities for entire functions of finite degree and their application to the theory of differentiable functions of many variables,” Tr. Mat. Inst. Akad. Nauk SSSR, 38, 244–278 (1951).Google Scholar
  6. 6.
    T. I. Amanov, “Representation and embedding theorems for the function spaces \( {S}_{p,\theta}^{(r)}B\left({\mathrm{\mathbb{R}}}^n\right) \) and \( {S}_{p,\theta}^{(r)}B\left(0\le {x}_j\le 2\uppi; j=1,\dots, n\right) \),Tr. Mat. Inst. Akad. Nauk SSSR, 77, 5–34 (1965).Google Scholar
  7. 7.
    S. M. Nikol’skii, Approximation of Multivariate Functions of Many Variables and Embedding Theorems [in Russian], Nauka, Moscow (1969).Google Scholar
  8. 8.
    V. N. Temlyakov, “Approximation of functions with bounded mixed derivatives” Tr. Mat. Inst. Akad. Nauk SSSR, 178, 1–112 (1986).MathSciNetGoogle Scholar
  9. 9.
    V. N. Temlyakov, Approximation of Periodic Functions, Nova Science, New York (1993).Google Scholar
  10. 10.
    A. S. Romanyuk, Approximating Characteristics of Classes of Periodic Multivariate Functions [in Russian], Proc. of the Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv (2012).Google Scholar
  11. 11.
    V. N. Temlyakov, “Estimates for the asymptotic characteristics of the classes of functions with bounded mixed derivative or difference,” Tr. Mat. Inst. Akad. Nauk SSSR, 189, 138–168 (1989).MathSciNetGoogle Scholar
  12. 12.
    A. S. Romanyuk, “Entropy numbers and widths for the classes \( {B}_{p,\theta}^r \) of periodic multivariate functions,” Ukr. Mat. Zh., 68, No. 10, 1403–1417 (2016); English translation: Ukr. Math. J., 68, No. 10, 1620–1636 (2017).Google Scholar
  13. 13.
    K. Höllig, “Diameters of classes of smooth functions,” in: Quantitative Approximation, Academic Press, New York (1980), pp. 163–176.Google Scholar
  14. 14.
    A. Kolmogoroff, “Über die beste Annäherung von Functionen einer gegeben Funktionenklasse,” Ann. Math., 37, No. 2, 107–111 (1936).MathSciNetCrossRefGoogle Scholar
  15. 15.
    V. M. Tikhomirov, “Widths of sets in function spaces and the theory of best approximations,” Usp. Mat. Nauk, 15, No. 3, 81–120 (1960).Google Scholar
  16. 16.
    P. S. Ismagilov, “Widths of sets in linear normalized spaces and approximation of functions by trigonometric polynomials,” Usp. Mat. Nauk, 29, No. 3, 161–178 (1974).Google Scholar
  17. 17.
    É. S. Belinskii, “Asymptotic characteristics of the classes of functions with conditions for mixed derivative (mixed difference),” in: Investigations in the Theory of Functions of Many Real Variables [in Russian], Yaroslavl’skii Universitet (1990), pp. 22–37.Google Scholar
  18. 18.
    E. S. Belinsky, “Estimates of entropy numbers and Gaussian measures for classes of functions with bounded mixed derivative,” J. Approxim. Theory, 93, 114–127 (1998).MathSciNetCrossRefGoogle Scholar
  19. 19.
    V. N. Temlyakov, “On two problems in the multivariate approximation,” East J. Approxim., 4, 505–514 (1998).MathSciNetzbMATHGoogle Scholar
  20. 20.
    B. S. Kashin and V. N. Temlyakov, “Estimation of the approximating characteristics of classes of functions with bounded mixed derivative,” Mat. Zametki, 58, No. 6, 922–925 (1995).Google Scholar
  21. 21.
    V. N. Temlyakov, “An inequality for trigonometric polynomials and its application for estimating the Kolmogorov widths,” East J. Approxim., 2, No. 1, 89–98 (1996).MathSciNetzbMATHGoogle Scholar
  22. 22.
    A. S. Romanyuk, “Widths and the best approximation of the classes \( {B}_{p,\theta}^r \) of periodic functions of many variables,” Anal. Math., 37, 181–213 (2011).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Institute of Mathematics, Ukrainian National Academy of SciencesKyivUkraine

Personalised recommendations